# SDR 2025F00252

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: General aviation
- Aircraft: N201CE
- Make and model: Gulstm GVI
- Aircraft serial: 6074
- Aircraft time: 3,902 hours, 1,332 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Bracket
- Condition: Misinstalled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE FIXED COWL FORWARD LOWER ATTACHMENT BRACKET INSTALLED INCORRECTLY (180 DEGREES/WRONG WAY AROUND).
